# SDR DL76S960106

- Difficulty date: January 15, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N120DL
- Make and model: Boeing 767332
- Aircraft serial: 23279
- System (JASC): 2910 · Hydraulic System, Main
- Part: Line
- Condition: Cracked
- Location: Wing Root
- Stage of operation: AP
- Nature of condition: K, J, B
- Precautionary procedure: O

## Discrepancy

ON APPROACH TO ATL, HAD SMOKE OR BURNING ODOR IN AFT AND MID CABIN.  FOUND SLAT PRESSURE HYD LINE CRACKED AT WING ROOT FUSELAGE FITTING.  REPLACED HYD LINE, NO LEAKS NOTED.  REPLACED PRECOOLER FILTERS DUE TO SKYDROL CONTAMINATION.
